# SDR A6WA2019112647035

- Difficulty date: November 6, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,681 hours, 43,191 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 22850793103
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433AB HAS A CRACK  AIRCRAFT REMOVED FROM SERVICE  REPLACED WITH SERVICEABLE PANEL 433AB REF CRJ200 SRM 52-41-02 REV 37.
